期刊文献+

一类齐次完全集的拟对称极小性 预览

The quasisymmetric minimality of a class of homogeneous perfect sets
在线阅读 免费下载
分享 导出
摘要 研究齐次完全集的拟对称极小性.利用质量分布原理,证明了一类特殊的Hausdorff维数为1的齐次完全集是拟对称Hausdorff极小集.还证明了类似结论对packing维数也成立. In this paper we study quasisymmetric minimality of homogeneous perfect sets. By using principle of mass distribution, we prove that a class of homogeneous perfect sets of Hausdorff dimension 1 is quasisymmetrically Hausdorff minimal. A similar result for quasisymmetrically packing minimality is also obtained.
作者 李彦哲 LI Yan-zhe (College of Mathematics and Information Science, Guangxi University, Nanning 530004, China)
出处 《华东师范大学学报:自然科学版》 CAS CSCD 北大核心 2017年第2期35-43,共9页 Journal of East China Normal University(Natural Science)
基金 国家自然科学基金(11626069) 广西自然科学基金(2016GXNSFAA380003) 广西大学博士启动项目(XBZ160129)致谢作者衷心地感谢审稿人,感谢他们提出的意见与建议.
关键词 齐次完全集 拟对称极小集 HAUSDORFF维数 PACKING维数 homogeneous perfect set quasisymmetricaUy minimal sets Hausdorff dimension packing dimension
作者简介 李彦哲,男,讲师,研究方向为分形几何、几何测度论.E-mail:lyzkbm@163.com.
  • 相关文献

参考文献1

  • 1文志英编著..分形几何的数学基础[M].上海:上海科技教育出版社,2000:358.
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈